prof. dr hab. Ludwik M. Drużkowski

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Geometrii Analitycznej

Publikacje:

25.
New reduction in the Jacobian conjecture, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 203--206.
24.
Partial results and equivalent formulations of the Jacobian conjecture, JACOBIAN CONJECTURE AND DYNAMICAL SYSTEMS (TORINO, 1997). Rend. Sem. Mat. Univ. Politec. Torino 55 (1997), no. 4, 275--282 (1999)
23.
An elementary proof of the tameness of polynomial automorphisms of k2, (ENGLISH. ENGLISH SUMMARY) UNIV. IAGEL. ACTA MATH. no. 35 (1997), 251--260
22.
The Jacobian conjecture in case of "non-negative coefficients", VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 67--75
21.
On complexified norm, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 115--120
16.
A geometric approach to the Jacobian conjecture in C2, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 95--101
15.
Arcwise connectedness of some spaces of mapping, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 9--11
14.
Formulae for the inverse of a polynomial automorphism of C2, BULL. SOC. SCI. LETT. LÓD? 37 (1987), no. 4, 7 pp
9.
Malgrange-- Zerner theorem in infinite-dimensional case, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 23--26
8.
Composition of polynomial with entire mapping, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 3-4, 107--109 (1981)
7.
A generalization of the Malgrange-Zerner theorem, ANN. POLON. MATH. 38 (1980), no. 2, 181--186
6.
A theorem on convex tube domains in infinite-dimensional topological vector spaces, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 11-12, 827--831 (1981)
5.
Extension of separately analytic functions defined on a cross in the space Cn, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 35--44
4.
Effective formula for the crossnorm in complexified unitary spaces, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 47--53
3.
The Jacobian conjecture: survey of some results, TOPICS IN COMPLEX ANALYSIS (WARSAW, 1992), 163--171, Banach Center Publ., 31, Polish Acad. Sci., Warsaw, 1995
2.
The Jacobian conjecture: some steps towards solution, AUTOMORPHISMS OF AFFINE SPACES (CURAÇAO, 1994), 41--54, Kluwer Acad. Publ., Dordrecht, 1995
1.
Continuous holomorphic extension from the boundary in Banach space, COMPLEX ANALYSIS AND APPLICATIONS '81 (VARNA, 1981), 157--160, Bulgar. Acad. Sci., Sofia, 1984

Doktoranci (po 27 października 2003 roku)

DoktorantOtwarcieZakonczenie
Sławomir Bakalarski2006-06-292008-12-18
Jakub Zygadło2008-04-242009-09-24
Tomasz Grysztar2008-12-18